Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
GroundlessHope

ACCUTANE SCARRING QUESTION/PROBLEM?!

I have been on accutane for 1.5 months now and love the results so far! I never had cystic or too bad of acne but I had/have pretty bad blackheads. They also turned very big and dark and I had a date today so lat night I was stupid and tried to pop them out, carefully. However it left 2 small red marks on my chin....does anyone know what I should do to try to get rid of them so they dont scar bad or how long they should take to fade? I now know to not ever pop them on tane...Thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×